# SDR 06FDEA03414

- Difficulty date: September 25, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 12,181 hours, 6,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT SIDE HAS A 1" AREA OF BARE METAL WITH A SMALL DENT (POSSIBLE LIGHTNING STRIKE) AFT OF SIDE WINDOW AT FRAME 10.  REMOVED PITTED AREAS IAW A300-600 SRM 51-22-00.  REMOVED FASTENER AND REAMED HOLE TO 0.157. ROTO TESTED IAW NTM 51-10-01 AND PERFORMED HFEC IAW NTM 51-10-08 WITH NO DEFECTS NOTED.  FINAL REAMED HOLE TO 0.173 AND HFEC AGAIN WITH NO DEFECTS.  INSTALLED NEW FASTENER IAW SRM 51-40-21, APPLIED SURFACE PROTECTION IAW EA 6-5330-104954.
